# SDR 2000UALA00582

- Difficulty date: October 6, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 41,298 hours, 24,199 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812996
- Part serial: 0238G
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEADING EDGE AND TRAILING EDGE FLAPS WOULD NOT RETRACT.  *S/D*  REPLACED R123 FLAP ASYMMETRY SHUTOFF RELAY AND TRAILING EDGE FLAP POSITION INDICATOR.  FLAP SLAT SYSTEM, OPS CHECKS NORMAL.
